\Bibitem{Bul19}
\by E.~Vl.~Bulinskaya
\paper Maximum of a~catalytic branching random walk
\jour Russian Math. Surveys
\yr 2019
\vol 74
\issue 3
\pages 546--548
\mathnet{http://mi.mathnet.ru/eng/rm9885}
\crossref{https://doi.org/10.1070/RM9885}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3954332}
\zmath{https://zbmath.org/?q=an:1441.60067}
\adsnasa{https://adsabs.harvard.edu/cgi-bin/bib_query?2019RuMaS..74..546B}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000484358900001}
\elib{https://elibrary.ru/item.asp?id=37652211}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85072728754}
Linking options:
https://www.mathnet.ru/eng/rm9885
https://doi.org/10.1070/RM9885
https://www.mathnet.ru/eng/rm/v74/i3/p187
This publication is cited in the following 6 articles:
E. Vl. Bulinskaya, “Propagation of Branching Random Walk on Periodic Graphs”, Proc. Steklov Inst. Math., 324 (2024), 66–74
L. S. Efremova, E. N. Makhrova, “One-dimensional dynamical systems”, Russian Math. Surveys, 76:5 (2021), 821–881
R.-R. Zhang, M. E. Zhukovskii, M. Isaev, I. V. Rodionov, “Extreme value theory for triangular arrays of dependent random variables”, Russian Math. Surveys, 75:5 (2020), 968–970
E. Vl. Bulinskaya, “On the maximal displacement of catalytic branching random walk”, Sib. elektron. matem. izv., 17 (2020), 1088–1099
E. Vl. Bulinskaya, “Isotropic multidimensional catalytic branching random walk with regularly varying tails”, Kompyuternye issledovaniya i modelirovanie, 11:6 (2019), 1033–1039
E. Vl. Bulinskaya, “Fluctuations of the propagation front of a catalytic branching walk”, Theory Probab. Appl., 64:4 (2020), 513–534